# SDR UIEA2012092200438

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,160 hours, 14,778 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 3340
- Condition: Failed
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START APU DIED TWICE, AFTER GOING TO BLEED OFF, KEPT BLEED ON ON APU TO START ENGINES.  R & R SURGE BLEED VALVE, OPS AND LEAK CHECKS SATISFACTORY, OK FOR RETURN TO SERVICE, REF AMM 49-53-01.
